# SDR CALA2013082690712

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT PRESSURE PLATE FROM BS 1681 TO 1720 RBL 38-57.  REPAIRED IAW SRM 53-60-51 FIG 201.
